On functions of three variables
Doklady Akademii Nauk, Tome 114 (1957) no. 4, pp. 679-681
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_4_a0,
author = {V. I. Arnol'd},
title = {On functions of three variables},
journal = {Doklady Akademii Nauk},
pages = {679--681},
year = {1957},
volume = {114},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_4_a0/}
}
V. I. Arnol'd. On functions of three variables. Doklady Akademii Nauk, Tome 114 (1957) no. 4, pp. 679-681. http://geodesic.mathdoc.fr/item/DAN_1957_114_4_a0/